• Register
Prepare for your medical exam, USMLE, MCCEE with a FREE MCQs and clinical cases! ECG, CXR and all types of free medical MCQs with answers, good luck! Medical MCQs from students to students.
Sidebar

A 42 year old man develops a sore throat. He does not consult his GP but takes some over the counter painkillers and an anti-inflammatory...

2.3K views
asked Feb 15, 2014 in Medicine by Rajesh Bahara
A 42 year old man develops a sore throat. He does not consult his GP but takes some over the counter painkillers and an anti-inflammatory. 1 week later he has a non itchy rash starting on his feet then spreading to his trunk. The rash has the appearance of tiny teardrops.   He is correctly diagnosed with guttate psoriasis.  The patient is put on penicillin orally 250mg QDS for 1 week. He then starts passing small volumes of urine. His urine is described as "orangey brown" . He continues taking a non steroidal anti inflammatory drug (ibuprofen 800mg TDS). What is the most likely explanation for this?

a. Post infective glomerulonephritis
b. Rheumatic fever
c. Secondary to penicillin
d. Interstitial nephritis secondary to anti inflammatory medication
e. None of the listed answers

1 Answer

0 votes
 
Best answer
a. Post infective glomerulonephritis
answered Feb 15, 2014 by Rajesh Bahara
...